MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA; CATHETER, PERCUTANEOUS
Model Number 1867
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device fracture occurred.The target lesion was in the distal left anterior descending artery.A guidezilla 145 guide extension catheter was selected for use.During the preparation, it was noted that the catheter of the guidezilla and the steel beam of the guidewire fractured during removal, and the use was finally abandoned.No patient complications reported.
 
Additional Manufacturer Narrative
Initial reporter address: (b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1.Initial reporter address (b)(6).Device evaluated by manufacturer: the device was returned for analysis.The device was visually and microscopically examined.There was no sign of blood in the shaft of the device.There was partial shaft detachment and a shaft kink at the most distal end of the collar.Inspection of the remainder of the device presented no damage or irregularities.

Brand Name
GUIDEZILLA
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC SCIMED, INC
two scimed place
maple grove MN 55311
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16246447
Report Number2124215-2023-01940
Device Sequence Number6552665
Product Code DQY
UDI-Device Identifier08714729839859
UDI-Public08714729839859
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2022
Device Model Number1867
Device Catalogue Number1867
Device Lot Number0026544446
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2023
Supplement Date Received by Manufacturer03/10/2023
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient Weight75 KG